i was taking botox for migraines and developed symptoms of myasthenia gravis. i had a total of 5 sessions with 155 units of botox at each session from feb, 2011 through nov 2012. there was a lapse after the third session where insurance would not cover. i stopped the injections in november of 2012 and my symptoms are only getting WORSE. I have multiple auto immune issues and would like to be able to hold my head up again. what can i expect?
How Long Will the Side Effects of Botox Last? (photo)
Doctor Answers (1)
Botox Side Effects
If you are unhappy with the result of your Botox treatment or side effects, typically it takse 3 to 4 months for Botox to resolve. However some minor side effects can resolve quicker than that such as mild ptosis as that my resolve commonly in 2-6 weeks. I recommend only a properly licensed board certified dermatologist or plastic surgeon to inject botox.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.